# SDR 97ZZZX5185

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N605
- Make and model: Parten P68
- Aircraft serial: 321150B
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 60068PLY
- Condition: Delaminated
- Location: Rt Mlg
- Part time: 200 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN TIRE BLEW ON LANDING.  PILOTS STATED LANDING WAS NORMAL.  INSPECTION OF TIRE AND WHEEL ASSY REVEALED TUBE WAS RUPTURED BY TIRE INNER SIDEWALL DELAMINATION.  SUSPECT POSSIBLE DEFECTIVE TIRE CASING.
